Convergence of BSΔEs driven by random walks to BSDEs: the case of (in)finite activity jumps with general driver

File Description SizeFormat 
BSDeltaE_rev_0311final.pdfFile embargoed for 12 months after publication date 445.21 kBAdobe PDF    Request a copy
Title: Convergence of BSΔEs driven by random walks to BSDEs: the case of (in)finite activity jumps with general driver
Authors: Madan, D
Pistorius, M
Stadje, M
Item Type: Journal Article
Issue Date: 17-Dec-2015
Date of Acceptance: 29-Nov-2015
URI: http://hdl.handle.net/10044/1/28665
DOI: https://dx.doi.org/10.1016/j.spa.2015.11.013
ISSN: 0304-4149
Publisher: Elsevier
Start Page: 1553
End Page: 1584
Journal / Book Title: Stochastic Processes and Their Applications
Volume: 126
Issue: 5
Copyright Statement: © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Keywords: math.PR
60H10, 60Fxx
Statistics & Probability
0104 Statistics
1502 Banking, Finance And Investment
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx